IJPAM: Volume 80, No. 3 (2012)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]
Abstract. A typical statement proved here. Fix integer and . Let be a finite set such that and for each -dimensional linear subspace . We have if and only if there is a hyperplane such that . If there is such a hyperplane , then it is unique and is the unique hyperplane containing the maximal number of points of . If , then .
Received: July 14, 2012
AMS Subject Classification: 14N05, 15A69, 15A21
Key Words and Phrases: finite sets, linear subspace
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395